PUBLICATIONS DE L'INSTITUT MATHÉMATIQUE (BEOGRAD) (N.S.)
Vol. 39(53), pp. 33--34 (1986)
A NOTE ON A BERMOND'S CONJECTURE
Danut MarcuFaculty of Mathematics, University of Bucharest, Academiei 14, 70109 Bucharest, Romania
Abstract: If $n\geq 2$ is prime and $k\leq n$, then the arcs of $K_n^*$ can be partitioned into $k$-cycles iff $n(n-1)\equiv 0$ (mod $k$).
Classification (MSC2000): 05C40
Full text of the article:
Electronic fulltext finalized on: 2 Nov 2001. This page was last modified: 16 Nov 2001.
© 2001 Mathematical Institute of the Serbian Academy of Science and Arts